# SDR IPXA2024091412361

- Difficulty date: August 29, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N634UP
- Make and model: Boeing 747-8F
- Aircraft serial: 37564
- Aircraft time: 30,319 hours, 4,530 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 142U777615
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACK , AFT SIDE OF STA 740 S-47L. (REPLACE). ACCOMPLISHED REPAIR I.A.W. SRM 53-20-03-2R-5 REV.43 AND EGAT WORK SHEET NO.40746 AND UPS EO-91403-REQ1 REV.1.
